Vol. 76, No. 2, 1978

Recent Issues
Vol. 328: 1
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
Universal interpolating sets and the Nevanlinna-Pick property in Banach spaces of functions

A. K. Snyder

Vol. 76 (1978), No. 2, 513–525

1. Introduction. Let E be a Banach space of functions on S, W S, and let M(E) be the multiplier algebra of E. Consider the restriction space EW as a quotient of E. The space E has the Nevanlinna-Pick property relative to W if M(EW) = M(E)W isometrically; E has the factorization property relative to W if there exists u M(E) such that u is an isometry of EW onto the annihilator of S∕W in E. We consider the problem of characterizing those spaces with the Nevanlinna-Pick property.

Mathematical Subject Classification 2000
Primary: 46E99
Secondary: 46J15
Received: 23 August 1977
Published: 1 June 1978
A. K. Snyder